# SDR P5CA2020010800005

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,519 hours, 4,550 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Packing
- Part number: J22IP904
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL MINOR SEEPING FROM ENG 2 FUEL FILTER DIFF PRESSURE SWITCH JAM NUT.( REMOVED AND REPLACED JAM NUT PACKING. OPS TEST GOOD AND NO LEAK FOUND IAW AMM 73-34-01. )
